Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 560248, 15 pages
http://dx.doi.org/10.1155/2012/560248
Research Article

System of Nonlinear Set-Valued Variational Inclusions Involving a Finite Family of 𝐻(,)-Accretive Operators in Banach Spaces

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 15 February 2012; Accepted 27 March 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Prapairat Junlouchai and Somyot Plubtieng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prapairat Junlouchai and Somyot Plubtieng, “System of Nonlinear Set-Valued Variational Inclusions Involving a Finite Family of -Accretive Operators in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 560248, 15 pages, 2012. https://doi.org/10.1155/2012/560248.